Doctor insights on:
Been On Losartan For A Week Light Headed Today
I'm a week or so early for my period, it's brown and very light and has been going on for a week now?
Irregular bleeding: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections ; hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. ...Read more
Been off Effexor (venlafaxine) for a week....Feeling nauseated and a little dizzy i came on a one-day trip with my husband and left medicine at home. One day trip turned into a week without meds.
Effexor (venlafaxine) : Effexor (venlafaxine) is a serotoninâ€”norepinephrine reuptake inhibitor medication. If you abruptly stop taking it you can develop a discontinuation syndrome. Some of the symptoms of a discontinuation syndrome with Effexor can include feeling restless, irritability, aggression and depressed mood. Some of the GI effects can include nausea and abdominal bloating. Dizziness, brain zaps (electrical sensation), feeling tired and the sense that things are spinning (vertigo) can occur. You could develop bizarre dreams, see things that arenâ€™t there or hear things when there isnâ€™t really noise. Because of itâ€™s short half life there is a high risk of withdrawal symptoms with effexor, which can sometimes occur with as little as one missed dose. I recommend that if you ever forget your medications while on vacation, that you call the doctor who prescribed them. Ask the doctor to phone in a temporary prescription to a pharmacy that is close to where you are staying. Make sure you supply the name and phone number of the pharmacy. Please call your doctor to advise him or her of your situation. ...Read more
6 days date, i started bleeding very light only when i wipe on Tuesday lasted for an hour and then again today should i take a test? headaches only
Birth control: Yes. Take a pregnancy test. They are very accurate. Sometimes there is light spotting when the embryo implants into the uterus and this can be mistaken for a period. Alternatively, your period may be delayed or irregular, it is important to be sure so take a home pregnancy test. ...Read more
I started taking 20mg of omeprazole last week. Yesterday and today I have been feeling light headed and sluggish. Could this be a side effect?
I had my period 3/6-3/9, then a week later i started spotting dark brown blood and have light cramps here and there going on seven days?
See a doctor: A normal menstrual cycle (from the first day of one period to the next period) lasts 21 to 35 days. It is normal to bleed for up to seven days. Bleeding in excess of seven days or bleeding in between the two periods is considered abnormal. Better see a doctor to get checked. S/he may want to do an ultrasound and/or a biopsy. ...Read more
Its 2 weeks before my next period, and I've been spotting a very light pink for the past week. Today I have a heavy flow of black blood. Help?
I am on setraline. The other day i took a viagra (sildenafil) and during sex i became extremely dizzy and light headed. I hope this was a one off.
Viagra (sildenafil): While viagra (sildenafil) is generally a very safe drug, it does have side effects. It is a vasodilator and is capable of lowering your blood pressure and causing dizziness. Never take it with Nitroglycerin medications. The drop in blood pressure can be quite serious in a heart patient. Likely has nothing to do with the setraline. If symptoms persist discuss it with your physician. ...Read more
I just finished my period a week ago. A few days after, i started producing a light pink, watery, discharge and it has been going on for five days now?
My period started today. I took a midol for cramps about 12:00pm. It is now 8:30 and my period has stopped to a light pinkish color. Need some advice.
I've been having a head ache with nausea. It's been going on for about a week and a half. And tonight, September 20, 2016, it started to feel like it'?
Feels like what?: please resubmit and clarify your question.Get a more detailed answer ›
I am 11 weeks pregnant on heparin 10,000 mg a day. I had heavy nosebleeds today now feeling extremely dizzy and light headed BP is 85/63.
My period came a week late, light, and lasted only 3 days. Its usually 5. Since then I have been having faint cramping and headaches. Am i pregnant?
Take the test: If you want to know if you are pregnant, take a test. In today's world you do not need to wonder if you are pregnant or not based on symptoms. Pregnancy tests are available at any pharmacy and in minutes you will have your answer. They can detect a pregnancy 7-10 days after conception. The best time to take one is when you miss your period. ...Read more
I have been feeling these weird cramps in my tummy. Also I've been spotting a few days after my period. The spotting has bees going on for about a week and a few days. It's light pink and kinda brown. Sometimes I feel dizzy. Is there something wrong?
Should I take a pregnancy test Lately I've been having light pink bleeding for a few days now I'm startin to have light cramps and my period is n 2 wk?
I have been on a low-carb diet for two weeks and the last few days my urine has been tea colored instead of yellow. Should I be worried?
Not the diet: It is not likely that the diet is causing the changes in urine color, unless it's a fixed diet. Any reason to believe you got dehydrated? What do you do for fun? Any possible intense exercise lately? Taking any new supplements? Have you ever passed a kidney stone? Any other symptoms, burning, abdominal pain, fever? ...Read more
Period has been 15 days late, I took 2 hcg tests and both were positive. I spotted light pink yesterday and I am spotting a bit more today. what is it?
Cervical changes: Of course, there are many possibilities; but my suspicion for rupturing Nabothian cysts (e.g. pimples on the cervix) is slightly elevated. Keep an eye on it for now. If the bleeding gets heavier (like a period) and/or you soak a full strength feminine pad in 30 minutes to an hour, get checked out ASAP. ...Read more
- Talk to a doctor live online for free
- Been feeling dizzy and light headed
- I ve been feeling light headed lately
- Lately i been getting dizzy and light headed
- Ask a doctor a question free online
- I ve been feeling dizzy and light headed lately
- I have been having light brown poop all week
- How long has losartan been on market?
- Why does my head hurt its been 2 weeks?
- Talk to a pharmacologist online for free